# SDR USAA040900

- Difficulty date: October 27, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - NR 4 SLAT SKIN, 6 FASTENER HOLES, .1250 INCH TO .2500 INCH CRACK.  FASTENER HOLES, LOWER SKIN AREA BELOW ACTUATOR ATTACH POINT.  CUT OUT DAMAGE, INSTALLED FILLER AND DOUBLER IAW SRM 57-43-01, FIG 206.
